# SDR 9620529153

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 3442 · Weather Radar System
- Part: Tr Unit
- Part number: 20671570153
- Condition: Malfunctioned
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO MEM, RADAR WOULD NOT PAINT KNOWN WEATHER.  FLIGHT DIVERTED TO LIT AND LANDED WITHOUT INCIDENT.  REPLACED RADAR TRANSCEIVER.  OPERATIONAL CHECK OK.
